Mathematical Models for the Study of the Reliability of Systems - 1st Edition - ISBN: 9780124023703, 9780080956336

Mathematical Models for the Study of the Reliability of Systems, Volume 124

1st Edition

Editors: Cruon
eBook ISBN: 9780080956336
Imprint: Academic Press
Published Date: 28th January 1977
Page Count: 220
Tax/VAT will be calculated at check-out Price includes VAT (GST)
30% off
30% off
30% off
30% off
30% off
20% off
20% off
30% off
30% off
30% off
30% off
30% off
20% off
20% off
30% off
30% off
30% off
30% off
30% off
20% off
20% off
81.00
56.70
56.70
56.70
56.70
56.70
64.80
64.80
71.95
50.37
50.37
50.37
50.37
50.37
57.56
57.56
57.86
40.50
40.50
40.50
40.50
40.50
46.29
46.29
Unavailable
Price includes VAT (GST)
× DRM-Free

Easy - Download and start reading immediately. There’s no activation process to access eBooks; all eBooks are fully searchable, and enabled for copying, pasting, and printing.

Flexible - Read on multiple operating systems and devices. Easily read eBooks on smart phones, computers, or any eBook readers, including Kindle.

Open - Buy once, receive and download all available eBook formats, including PDF, EPUB, and Mobi (for Kindle).

Institutional Access

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
220
Language:
English
Copyright:
© Academic Press 1977
Published:
Imprint:
Academic Press
eBook ISBN:
9780080956336

About the Editors